Markov chain approximations to scale functions of Lévy processes. Mijatović, A.; Vidmar, M.; and Jacka, S. Stochastic Process. Appl., 125(10):3932–3957, 2015.
Markov chain approximations to scale functions of Lévy processes [link]Paper  doi  bibtex   
@article{MR3373309,
	Author = {Mijatovi\'{c}, Aleksandar and Vidmar, Matija and Jacka, Saul},
	Date-Added = {2019-06-17 17:26:55 -0500},
	Date-Modified = {2019-06-17 17:26:55 -0500},
	Doi = {10.1016/j.spa.2015.05.012},
	Fjournal = {Stochastic Processes and their Applications},
	Issn = {0304-4149},
	Journal = {Stochastic Process. Appl.},
	Mrclass = {60G51 (60J27)},
	Mrnumber = {3373309},
	Mrreviewer = {Barbara Martinucci},
	Number = {10},
	Pages = {3932--3957},
	Title = {Markov chain approximations to scale functions of {L}\'{e}vy processes},
	Url = {https://doi.org/10.1016/j.spa.2015.05.012},
	Volume = {125},
	Year = {2015},
	Bdsk-File-1 = {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},
	Bdsk-Url-1 = {https://doi.org/10.1016/j.spa.2015.05.012}}
Downloads: 0